Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/95690
Title: On computing Hilbert bases via the Elliot–MacMahon algorithm
Authors: Pasechnik, Dmitrii V.
Keywords: DRNTU::Engineering::Computer science and engineering::Mathematics of computing
Issue Date: 2001
Source: Pasechnik, D. V. (2001). On computing Hilbert bases via the Elliot–MacMahon algorithm. Theoretical Computing Science, 263(1-2), 37-46.
Series/Report no.: Theoretical computer science
Abstract: The ways of using the Elliot–MacMahon algorithm to compute the Hilbert base of a system of linear Diophantine equations known so far are either not efficient or can fail to terminate. We present a version of an algorithm exploiting this range of ideas, which however is reasonably efficient as well as finite.
URI: https://hdl.handle.net/10356/95690
http://hdl.handle.net/10220/8240
DOI: 10.1016/S0304-3975(00)00229-2
Rights: © 2001 Elsevier. This is the author created version of a work that has been peer reviewed and accepted for publication by Theoretical Computer Science, Elsevier. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/S0304-3975(00)00229-2].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
21. On computing Hilbert bases via the Elliot-MacMahon algorithm.pdf360.89 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.